# SDR CALA2013093000717

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 49,319 hours, 16,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB RIVET HOLE STA 787L FOR SUPPORT BRACKET FOR A/C OULET EXTRUS ION IS CRACKED BETWEEN STRINGERS 8 AND 9 REF EA 5310-04 716. COMPLIED WITH REPAIR OF FRAME STA 787L BETWEEN STRINGERS 8 AND 9 REF EA 5310-04716 REV F.
